Alert archive / Nebraska / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 73, NWS North Platte, NE

June 11, 2025Keith County, Lincoln County, McPherson County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 11, 2025, 8:42 PM MDT for Keith County, Lincoln County, McPherson County, Nebraska. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 11, 2025, 8:42 PM MDT (02:42 UTC)
Expired
Jun 11, 2025, 9:30 PM MDT
In force
48 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Keith County, NE, Lincoln County, NE, McPherson County, NE

The radar

The North Platte radar (KLNX), 101 km from the middle of the area, began a volume at 02:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Rapid City, SD (KUNR), launched 00:00Z, 2.7 hours before the alert went out and 330 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 00:00Z on 2025-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 00:00Z on 2025-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2028 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
152 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

306 
WUUS53 KLBF 120242
SVRLBF
NEC101-111-117-120330-
/O.NEW.KLBF.SV.W.0073.250612T0242Z-250612T0330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
942 PM CDT Wed Jun 11 2025

The National Weather Service in North Platte has issued a

* Severe Thunderstorm Warning for...
  Northeastern Keith County in southwestern Nebraska...
  Northwestern Lincoln County in southwestern Nebraska...
  Southwestern McPherson County in west central Nebraska...

* Until 1030 PM CDT/930 PM MDT/.

* At 942 PM CDT/842 PM MDT/, a severe thunderstorm was located 7
  miles northeast of Keystone, or 16 miles northeast of Ogallala,
  moving northeast at 15 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Sarben, Big Bald Hill, Nevens, and Broganville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4115 10153 4132 10160 4140 10143 4140 10141
      4141 10140 4145 10131 4117 10117
TIME...MOT...LOC 0242Z 247DEG 14KT 4127 10146 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
3 follow-up statements
044 
WWUS53 KLBF 120254
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
954 PM CDT Wed Jun 11 2025

NEC101-111-117-120330-
/O.CON.KLBF.SV.W.0073.000000T0000Z-250612T0330Z/
Keith NE-Lincoln NE-McPherson NE-
954 PM CDT Wed Jun 11 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM
CDT/930 PM MDT/ FOR NORTHEASTERN KEITH...WESTERN LINCOLN AND
SOUTHWESTERN MCPHERSON COUNTIES...

At 954 PM CDT/854 PM MDT/, a severe thunderstorm was located 10 miles
northeast of Keystone, or 19 miles northeast of Ogallala, moving
northeast at 15 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Big Bald Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4120 10147 4134 10156 4140 10143 4140 10141
      4141 10140 4145 10131 4119 10118
TIME...MOT...LOC 0254Z 241DEG 12KT 4129 10142 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
415 
WWUS53 KLBF 120312
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
1012 PM CDT Wed Jun 11 2025

NEC101-111-117-120330-
/O.CON.KLBF.SV.W.0073.000000T0000Z-250612T0330Z/
Keith NE-Lincoln NE-McPherson NE-
1012 PM CDT Wed Jun 11 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM
CDT/930 PM MDT/ FOR NORTHEASTERN KEITH...WESTERN LINCOLN AND
SOUTHWESTERN MCPHERSON COUNTIES...

At 1012 PM CDT/912 PM MDT/, a severe thunderstorm was located 14
miles north of Sarben, or 21 miles southeast of Arthur, moving
northeast at 10 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Big Bald Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4120 10140 4136 10152 4140 10143 4140 10141
      4141 10140 4145 10131 4119 10118
TIME...MOT...LOC 0312Z 233DEG 10KT 4137 10138 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
342 
WWUS53 KLBF 120321
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
1021 PM CDT Wed Jun 11 2025

NEC101-111-117-120331-
/O.EXP.KLBF.SV.W.0073.000000T0000Z-250612T0330Z/
Keith NE-Lincoln NE-McPherson NE-
1021 PM CDT Wed Jun 11 2025

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN KEITH...WESTERN
LINCOLN AND SOUTHWESTERN MCPHERSON COUNTIES WILL EXPIRE AT 1030 PM
CDT/930 PM MDT/...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However, gusty
winds are still possible with this thunderstorm.

LAT...LON 4120 10140 4136 10152 4140 10143 4140 10141
      4141 10140 4145 10131 4119 10118
TIME...MOT...LOC 0321Z 247DEG 14KT 4138 10135 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 5:47 PM MDT, 2 hours 55 minutes earlier. Its key messages:

  • A marginal risk (Level 1 of 5) for severe thunderstorms this afternoon/evening, though the severe risk seems to be mainly east of the area.
  • A Marginal Risk (Level 1 of 5) for severe thunderstorms Thursday, with wind and hail the primary concerns across all of western and north central Nebraska
  • A slight risk (Level 2 of 5) for severe thunderstorms Friday evening/night, mainly west of a line from Rushville to Curtis. Strong winds are the main threat, with large hail being a secondary threat.
  • The upper level pattern and stalled front set up a general pattern for near to above average temperatures and near daily showers and thunderstorms chances through early next week.
Area forecast discussion, Jun 11, 5:47 PM MDT, 2 hours 55 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
647 PM CDT Wed Jun 11 2025

.KEY MESSAGES...

- A marginal risk (Level 1 of 5) for severe thunderstorms this
afternoon/evening, though the severe risk seems to be mainly east of
the area.

- A Marginal Risk (Level 1 of 5) for severe thunderstorms Thursday,
with wind and hail the primary concerns across all of western and
north central Nebraska

- A slight risk (Level 2 of 5) for severe thunderstorms Friday
evening/night, mainly west of a line from Rushville to Curtis.
Strong winds are the main threat, with large hail being a secondary
threat.

- The upper level pattern and stalled front set up a general pattern
for near to above average temperatures and near daily showers and
thunderstorms chances through early next week.

&&

.SYNOPSIS...
Issued at 326 PM CDT Wed Jun 11 2025

H5 pattern this morning across the CONUS had high pressure off
the coast of Baja California. Closed low pressure was located
over west central Texas. High pressure was located over Bermuda.
A low amplitude pattern was present over the central and
northern CONUS this morning. Weak disturbances were located over
eastern Montana, eastern Wyoming and eastern Oregon. The
eastern Wyoming disturbance had led to some elevated showers and
thunderstorms over north central Nebraska earlier today. This
activity had since exited the forecast area as of 2 PM CT. At
the surface this afternoon, a frontal boundary extended from
near Alliance to south of O'Neill. North of the boundary,
temperatures were in the upper 70s to lower 80s. South of the
boundary, readings were in the upper 80s to lower 90s. With the
exception of residual cloudiness from decaying showers and
storms over the northeastern forecast area, skies were clear to
partly cloudy across the remainder of the area. Temperatures as
of 2 PM CT ranged from 79 degrees at Valentine to 94 degrees at
Imperial.

&&

.SHORT TERM /THROUGH THURSDAY NIGHT/...
Issued at 326 PM CDT Wed Jun 11 2025

The threat for storms and precipitation chances are the main
forecast issues over the next 36 hours. For tonight, a
disturbance downstream of the eastern Oregon shortwave
(mentioned in the synopsis) is crossing central Wyoming and
emerging onto the high plains of eastern Wyoming. As this
shortwave approaches the panhandle over the next 3 to 6 hours,
am expecting storms to initiate from the central Panhandle east
along the frontal boundary into the central Sandhills and
portions of the eastern Sandhills. This activity will gradually
shift south and east into the evening hours with the best
chances for precipitation roughly along a line from Chappell to
Broken Bow. As for the severe threat, deep layer shear is not
overly impressive this evening and on the order of around 20
KTS. However, SB capes do peak out around 1500-2000j/kg through
early evening which may facilitate a strong or low end severe
storm or two. The greatest threat for a strong to marginally
severe storm is from North Platte to O'Neill and points
southeast. This is where deep layer shear will actually approach
25 KTS mid evening. Overnight, shower and storm activity will
weaken and shift to the east of the forecast area. Overnight in
the wake of exiting thunderstorms, we may see some low
cloudiness develop north of the frontal boundary. This will have
some aviation impacts to the KVTN terminal in the form of lower
MVFR ceilings Thursday morning. See the aviation section below.
The surface front will lift slightly north into far northern
Nebraska Thursday. This will lead to a very warm day across the
forecast area with mid 80s along the SD/NE border and lower 90s
for the central and southern forecast area. By late afternoon, a
weak disturbance will initiate thunderstorms off the higher
terrain of eastern Wyoming and the Cheyenne Ridge. This activity
will gradually move east into west central Nebraska Thursday
evening. Deep layer shear Thursday afternoon and evening of 25
to 30 KTS will be more favorable for strong to severe storms
across the area. With SB Capes of 1500 to 3000 J/KG forecast in
the latest NAM soln Thursday afternoon, wouldn't be surprised if
the latest SWODY2 is upgraded to a slight risk for portions of
the forecast area with their new day one forecast later tonight.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
Issued at 326 PM CDT Wed Jun 11 2025

A somewhat active pattern will continue into the weekend. On
Friday afternoon, thunderstorms will develop over the Cheyenne
Ridge and eastern Wyoming. This activity will track to the east
and southeast, impacting western and southwestern portions of
the forecast area Friday evening. The latest NAM12 soln develops
a MCS over the southern panhandle and tracks this southeast
into SW Nebraska Friday evening toward the nose of a 40+KT low
level jet. As this convection approaches southwestern Nebraska,
it will encounter SB capes on the order of 3000 to 4000 J/KG and
deep layer shear of 30 to 40 KTS, leading to a decent threat
for severe storms. Given the storm mode, believe ATTM, strong
winds will be the main severe threat with this activity. Beyond
Friday, an active pattern will continue as the forecast area
will be on the northern periphery of an upper level high over
the SW CONUS. This will allow a surface front to meander across
the area into early next week with a continuation of
precipitation chances each afternoon and evening. The ridge will
flatten and transition east toward the middle of next week,
leading to a zonal pattern later next week. Temperatures will
remain above normal through Monday with a transition to more
seasonal temps toward the middle of next week.

&&

.AVIATION /00Z TAFS THROUGH 00Z FRIDAY/...
Issued at 642 PM CDT Wed Jun 11 2025

Mostly VFR conditions will prevail over the next 24 hours. There
will be isolated to scattered thunderstorms this evening into
the overnight hours across portions of western and north central
Nebraska, should a storm pass over one of the terminals there is
the potential for brief visibility impacts along with gusty,
erratic winds. SFC winds this evening and overnight will be out
of the north around 5 kts across the northern Sandhills,
elsewhere winds will be out of the south around 5 to 10 kts
with gust up to 15 kts, with light winds overnight around 5 kts.
Thursday winds across all of western and north central Nebraska
will be out of the south around 5 to 10 kts with gust up to 20
kts.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...Buttler
SHORT TERM...Buttler
LONG TERM...Buttler
AVIATION...Gomez
Hazardous weather outlook, Jun 11, 2:29 PM MDT, 6 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service North Platte NE
329 PM CDT Wed Jun 11 2025

NEZ004>010-022>029-035>038-056>059-069>071-094-122030-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-Grant-
Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-Logan-
Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
329 PM CDT Wed Jun 11 2025 /229 PM MDT Wed Jun 11 2025/

This Hazardous Weather Outlook is for portions of western and north
central Nebraska.

.DAY ONE...Tonight.

Thunderstorms are possible across western and north central Nebraska
tonight. Though the overall threat for severe storms is low, a
strong storm or two is possible mainly south of a line from Antioch
to Bartlett. Gusty winds and hail up to quarter size is possible in
these areas.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

There is a Marginal Risk for severe thunderstorms on Thursday across
all of western and north central Nebraska, with wind and hail being
the primary concerns.

A Slight Risk for severe thunderstorms is expected on Friday across
western into southwestern Nebraska, with wind and hail being the
primary concerns.

There is a near daily chance for showers and thunderstorms this
weekend into early next week. However, the severe threat is
uncertain at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jun 11, 6:55 PM MDT, 1 hour 47 minutes before
Special Weather Statement
National Weather Service North Platte NE
655 PM MDT Wed Jun 11 2025

NEZ056-057-120130-
Deuel NE-Keith NE-
655 PM MDT Wed Jun 11 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN KEITH AND
SOUTHEASTERN DEUEL COUNTIES THROUGH 730 PM MDT...

At 655 PM MDT, Doppler radar was tracking a strong thunderstorm near
Julesburg, moving southeast at 5 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Big Springs, Barton, and Goldeneye State Wildlife Management Area.

This includes Interstate 80 in Nebraska between mile markers 91 and
110.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4115 10232 4107 10201 4100 10206 4100 10242
TIME...MOT...LOC 0055Z 299DEG 6KT 4104 10230

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 11, 7:07 PM MDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service North Platte NE
707 PM MDT Wed Jun 11 2025

NEZ058-069-120145-
Chase NE-Perkins NE-
707 PM MDT Wed Jun 11 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN PERKINS AND
NORTHWESTERN CHASE COUNTIES THROUGH 745 PM MDT...

At 707 PM MDT, Doppler radar was tracking a strong thunderstorm over
Venango, or 15 miles southwest of Grant, moving northeast at 20 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Grant, Venango, and Brandon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4068 10205 4089 10206 4095 10202 4083 10168
      4064 10193
TIME...MOT...LOC 0107Z 206DEG 23KT 4075 10200

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 11, 7:10 PM MDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service North Platte NE
710 PM MDT Wed Jun 11 2025

NEZ069-120145-
Chase NE-
710 PM MDT Wed Jun 11 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN CHASE COUNTY
THROUGH 745 PM MDT...

At 709 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles south of Pleasant Valley, or 18 miles southeast of Holyoke,
moving northeast at 20 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Crete.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4054 10205 4057 10202 4041 10177 4035 10189
      4035 10205
TIME...MOT...LOC 0109Z 223DEG 20KT 4040 10206

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 11, 7:41 PM MDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service North Platte NE
741 PM MDT Wed Jun 11 2025

NEZ023-035-120215-
Grant NE-Arthur NE-
741 PM MDT Wed Jun 11 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL ARTHUR AND SOUTH
CENTRAL GRANT COUNTIES THROUGH 815 PM MDT...

At 741 PM MDT, Doppler radar was tracking a strong thunderstorm 13
miles northwest of Arthur, moving east at 5 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This storm will remain over mainly rural areas of north central
Arthur and south central Grant Counties.

This includes Highway 61 between mile markers 131 and 144.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4168 10187 4177 10189 4187 10168 4164 10163
TIME...MOT...LOC 0141Z 259DEG 5KT 4174 10181

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 11, 8:15 PM MDT, 27 minutes before
Special Weather Statement
National Weather Service North Platte NE
915 PM CDT Wed Jun 11 2025

NEZ023-024-035-036-120245-
Hooker NE-Grant NE-Arthur NE-McPherson NE-
915 PM CDT Wed Jun 11 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN ARTHUR...
SOUTHEASTERN GRANT...SOUTHWESTERN HOOKER AND NORTHWESTERN MCPHERSON
COUNTIES THROUGH 945 PM CDT/845 PM MDT/...

At 915 PM CDT/815 PM MDT/, Doppler radar was tracking a strong
thunderstorm near Swan Lake, or 18 miles northeast of Arthur, moving
east at 5 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Swan Lake, Spring Valley Lake, Green Lake, Cogill Lake, and Pratt
Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4171 10160 4189 10165 4197 10138 4171 10131
TIME...MOT...LOC 0215Z 260DEG 6KT 4182 10153

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 11, 8:36 PM MDT, 6 minutes before
Special Weather Statement
National Weather Service North Platte NE
936 PM CDT Wed Jun 11 2025

NEZ035-057-059-120300-
Arthur NE-Lincoln NE-Keith NE-
936 PM CDT Wed Jun 11 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN ARTHUR...
NORTHEASTERN KEITH AND NORTHWESTERN LINCOLN COUNTIES THROUGH 1000 PM
CDT/900 PM MDT/...

At 935 PM CDT/835 PM MDT/, Doppler radar was tracking a strong
thunderstorm near Keystone, or 14 miles northeast of Ogallala, moving
northeast at 15 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Sarben, Big Bald Hill, Nevens, and Broganville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4116 10156 4131 10162 4140 10142 4116 10127
TIME...MOT...LOC 0235Z 247DEG 14KT 4126 10149

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 6:55 PM MDTSpecial Weather StatementLBFDeuel35 min
Jun 11, 7:07 PM MDTSpecial Weather StatementLBFPerkins38 min
Jun 11, 7:10 PM MDTSpecial Weather StatementLBFChase35 min
Jun 11, 7:41 PM MDTSpecial Weather StatementLBFGrant34 min
Jun 11, 8:15 PM MDTSpecial Weather StatementLBFGrant30 min
Jun 11, 8:36 PM MDTSpecial Weather StatementLBFKeith24 min
Jun 11, 8:50 PM MDTSpecial Weather StatementLBFHayes40 min
Jun 11, 9:26 PM MDTSpecial Weather StatementLBFHooker34 min
Jun 11, 10:31 PM MDTSpecial Weather StatementLBFThomas29 min
Jun 11, 11:16 PM MDTSpecial Weather StatementLBFThomas29 min
Jun 12, 4:25 PM MDTSevere Thunderstorm WarningLBFCherry50 min
Jun 12, 5:15 PM MDTSevere Thunderstorm Warning Considerable damage threatLBFBrown, Cherry, Keya Paha45 min
Jun 12, 5:28 PM MDTSevere Thunderstorm WarningLBFCherry47 min
Jun 12, 5:36 PM MDTFlash Flood WarningLBFBrown, Cherry, Keya Paha4 hr
Jun 12, 5:59 PM MDTSevere Thunderstorm WarningLBFCherry46 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.